# SDR ASAA2020062232814

- Difficulty date: June 4, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,301 hours, 15,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A75011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SIDEWALL PANEL FOUND TRANSITION PANEL ON LEFT SIDE AT STA 727D+10 TO BE EXFOLIATED.  GROUNDED - YES.  REPAIRED TRANSITION SECTION IAW SRM 53 00 53 2R 5 W 2" O .040" R 0 L 2" D .040".
